Paracetamol Dose For Children Who Have Fever After Immunization?

Illustration of Paracetamol Dose For Children Who Have Fever After Immunization?
Illustration: Paracetamol Dose For Children Who Have Fever After Immunization? healthychildren.org

.. my son has finished his DPT immunization and has a fever. How many doses to take paracetamol with the drop type for weight 5.9 kg huh? R n r n Thank you in advance

1 Answer:

Hi Hany,


Thank you for asking HealthReplies.com.

One of the following events after immunization that is often encountered after DPT immunization (diphtheria, pertussis, and tetanus) is fever. This fever occurs as a natural response of the body's immune system due to an injection of a dead virus or bacteria. In most cases, this fever is not dangerous and will subside within 1 to 3 days of immunization.


To deal with post-immunization fever, you can actually do natural treatment before giving medicine to children. This step can be done by compressing the neck, armpits, and groin (groin) of the child with a warm compress. In this way, the body's thermoregulatory center in the hypothalamus is regulated to lower its temperature. In addition, give your child lots of water to drink, wear comfortable clothes and absorb sweat, and remind him to rest more and reduce tiring play activities first.


If the natural methods above have not succeeded in overcoming the fever, you can give your child an over-the-counter fever-reducing medicine, for example paracetamol. In children, this drug can be given as much as 10 to 20 mg per kilogram of body weight every 6 to 8 hours. Therefore, if your child weighs 5.9 kg, it means that you can give 59 to 118 mg of medicine 3 to 4 times a day. The conversion of this dose into the volume of the drug (in ml) can vary depending on how many milligrams (mg) of paracetamol are contained in each ml of the drug you use (can vary depending on the brand of the drug).


Even though it is included in the category of over-the-counter drugs, if it is given to children and infants aged less than 2 years, you should still consult your child's medication with the examining doctor. Because, in addition to the drug brand, the dosage of this drug can also vary depending on the child's posture, the degree of fever, the history of the illness, and also the child's overall health condition.


Hope this helps ..

dr. Nadia Nurotul Fuadah

: by

Related Question

The Medicine For Bad Breath Is Consumed By Nursing Mothers?

The Medicine For Bad Breath Is Consumed By Nursing Mothers?

(1 year ago)

Hi … I am currently breastfeeding a baby for 2 months. But now I have problems with bad breath. Some of the ways I try to start eating each toothbrush, then diligently drinki...

Effects Of Accidentally Taking Dexamethasone While Pregnant?

Effects Of Accidentally Taking Dexamethasone While Pregnant?

(9 months ago)

Good afternoon! R nI just drank 0.5mg of dexa but after I drank I tested it turned out to be positive for pregnancy, how is this because it is quite susceptible to pregnant women t...

Growth Slowed At The Age Of 13 Years?

Growth Slowed At The Age Of 13 Years?

(1 year ago)

I want to ask .. I’m 13 years old I am diligent in sports and my diet is also regulated, but why is my growth slow. There are even friends who were under my height but now I&...

Leave a Reply

Your email address will not be published. Required fields are marked *